Header

UZH-Logo

Maintenance Infos

Nevanlinna algebras


Haldimann, A; Jarchow, H (2001). Nevanlinna algebras. Studia Mathematica, 147(3):243-268.

Statistics

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:weighted Nevanlinna classes; weighted Bergman spaces; Fréchet envelopes; nuclear power series spaces; topological algebras; composition operators; order boundedness; F-algebra; absolutely summing operators
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:Instytut Matematyczny. Polska Akademia Nauk
ISSN:0039-3223
Publisher DOI:https://doi.org/10.4064/sm147-3-4
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1853771
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0992.46017

Download

Full text not available from this repository.
View at publisher